# SDR CA990311028

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Part number: 3029567
- Condition: Worn
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS MAKING GRINDING SOUND EMITTING FROM THE AGB SECTION.  INSPECTION FOUND THE CLIP ON THE STARTER /GENERATOR GEAR SHAFT THAT LOCKS THE IMPELLER TO THE SHAFT WAS NOT INSTALLED IN THE PROPER LOCATION. THE RETAINING RING WAS INSTALLED ON THE WRONG SIDE OF THE BREATHER ASSEMBLY. THE LOCK PINS WERE WORN AND THE BEARING WAS DAMAGED DUE TO THE IMPELLER RUBBING AGAINST IT.
